RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 118–122 (Mi jsfu168)  

Estimation of terminal type functionals under stationary samples

Valery I. Ryumkin

Tomsk State University, Tomsk, Russia

Abstract: The nonparametric estimation of terminal type functionals under stationary samples is considered. It is proved that suggested nonparametric estimates have mean-square convergence.

Keywords: terminal type functionals, stationary samples, nonparametric estimation, mean-square convergence.

Full text: PDF file (151 kB)
References: PDF file   HTML file

UDC: 519.8
Received: 18.06.2010
Received in revised form: 25.08.2010
Accepted: 10.09.2010

Citation: Valery I. Ryumkin, “Estimation of terminal type functionals under stationary samples”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 118–122

Citation in format AMSBIB
\Bibitem{Ryu11}
\by Valery~I.~Ryumkin
\paper Estimation of terminal type functionals under stationary samples
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 118--122
\mathnet{http://mi.mathnet.ru/jsfu168}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu168
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:108
    Full text:30
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019